# SDR FDEA201802130376

- Difficulty date: February 13, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 59,942 hours, 22,183 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223326
- Part serial: R03241C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYS PRESSURE EICAS INDICATION, DURING CLIMB.  COMPLIED WITH QRH.  R & R THE RIGHT HYDRAULIC PRESSURE SWITCH (S32) IAW MM 29-11-17-4,  PERFORM A RIGHT ENGINE DRY MOTOR  IAW JRH 5,  OPS AND LEAK CHECKED NORMAL.
